MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 50

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 50
Model Number 01.32.150MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 24 july 2020 lot 1909300: (b)(4) items manufactured and released on 17-mar-2020.Expiration date: 2025-03-08, no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported.Other devices involved in the event: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 lot.1906462 (k112115).Batch review performed by medacta regulatory affairs department on 24 july 2020 lot 1906462: (b)(4) items manufactured and released on 31-oct-2019.Expiration date: 2024-10-13, no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 2 similar reported events.Liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 lot.1909377 (k092265).Batch review performed by medacta regulatory affairs department on 24 july 2020: lot 1909377: (b)(4) items manufactured and released on 29-jan-2020.Expiration date: 2025-01-08, no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported.
 
Event or Problem Description
The patient came in 1 month after the primary surgery for a post-op appointment and it was observed that the patient was experiencing tissue breakdown due to an infection.The surgeon revised the head with sleeve, cup and liner.The pathogen is unknown and the surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 50
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10366572
Report Number3005180920-2020-00513
Device Sequence Number19419363
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/08/2025
Device Model Number01.32.150MB
Device Catalogue Number01.32.150MB
Device Lot Number1909300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;